Access count of this item: 136

Files in This Item:
File Description SizeFormat 
1378-6.pdf958.94 kBAdobe PDFView/Open
Title: DIFFERENTIAL OPERATORS OF DIRAC TYPES ON COMPLEX AND QUATERNION MANIFOLDS (Innovative Teaching of Mathematics with Geometric Algebra)
Authors: Nagatomo, Yasuyuki
Author's alias: 長友, 康行
Issue Date: May-2004
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1378
Start page: 75
End page: 86
URI: http://hdl.handle.net/2433/25647
Appears in Collections:1378 Innovative Teaching of Mathematics with Geometric Algebra

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.